# SDR AALA201610269029

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,504 hours, 2,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT SCREEN SAYS CHECK 2L DOOR PRESSURE.  SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-22-14.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
